Has seasonique got this side affect. Dr keep giving her different creams and nothing works. Her peditrician thinks it could be the birth control.
Chloasma or melasma, a dark skin discoloration that appears on sun-exposed areas of the face, is common in women on birth control pills.
Melasma can be very slow to respond to treatment, so patience is necessary.
Unfortunately, even in those that get a good result from treatment, pigmentation may reappear on exposure to summer sun and/or because of hormonal factors.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 1 answer
Posted 18 Apr 2011 • 1 answer
Posted 22 Oct 2014 • 1 answer
Posted 1 Nov 2014 • 1 answer
Posted 23 Mar 2015 • 1 answer